# SDR MASA200602406

- Difficulty date: October 8, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 8,289 hours, 5,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2611 CLT - CAPTAIN REPORTED CEILING LEVEL EMERGENCY FLOOD LIGHT INOP.  MX REPLACED LAMP.
